# SDR FDEA201703150919

- Difficulty date: March 15, 2017
- Submitted: March 18, 2017
- Operation: Air carrier
- Aircraft: N953FD
- Make and model: Boeing 757236
- Aircraft serial: 28667
- Aircraft time: 30,607 hours, 21,508 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Control Rod
- Part number: NAS1454060306
- Condition: Bent
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SHOWS ARMED WHEN UNARMED.  FOUND CONTROL ROD FOR THE SLIDE ARMING RETRACTABLE DOOR MECHANISM, BENT.  REMOVED AND REPLACED THE CONTROL ROD.  ADJUSTED THE CONTROL ROD AND  PERFORMED A TEST OF THE SLIDE ARMING  SYSTEM. COULD FIND NO OTHER DEFECTS.  OK TO CONTINUE IAW AMM 52-11-20-5.
